# SDR 2023FA0000752

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: General aviation
- Aircraft: N425FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC025
- Aircraft time: 9,176 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: LN9037M10X85
- Condition: Broken
- Location: Zone 700
- Part time: 2,765 hours
- Component: Main Landing Ge, Diamon
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT AFT MAIN LANDING GEAR BOLT BROKE. THIS IS ONE OF TWO OUTBOARD MOUNT BOLTS  THIS BOLT WAS INSTALLED NEW 10/03/2018 AND HAD 2764.6 TTSN THE BOLT BROKE IN THE THREADED AREA. THE PILOTS CANNOT SEE THE BOLTS DURING THE PRE-FLIGHT INSPECTION AND CAN MAKE HUNDREDS OF LANDING WITH THE BOLT BROKEN UNTIL MAINTENANCE FINDS IT DURING THE NEXT 100HR INSPECTION
